# SDR SWAA2013080518839

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 40,144 hours, 27,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D9437
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE RETAINING PIN MISSING.  REINSTALLED PINS IAW AMM.
